# SDR P5CA2018072300131

- Difficulty date: July 10, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,913 hours, 20,735 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002981
- Part serial: P1661
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT DURING PUSHBACK/ENGINE START. INSTALLED AND TESTED SERVICEABLE APU IAW AMM REV 124 49-11-01 AND WORK CARD A-49-999-00-01. OPS CHECK GOOD.
